Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of integrals of Howland type involving a Bessel function

Authors: Chih Bing Ling and Ming Jing Wu
Journal: Math. Comp. 38 (1982), 215-222
MSC: Primary 65A05; Secondary 65D20
MathSciNet review: 637299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method of evaluation of four integrals of Howland type, which involve a Bessel function in the integrands. With the aid of tabulated values, they are evaluated to 10D. Two of the four Howland integrals needed in the evaluation are evaluated anew to 20D in order to provide adequate accuracy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20

Retrieve articles in all journals with MSC: 65A05, 65D20

Additional Information

Keywords: Howland integrals, integrals involving Bessel function
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society